# SDR 98ZZZX2256

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control
- Part number: 6171
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 467 - DURING CLIMB-OUT, THE FIRST OFFICER'S WINDSHIELD GLASS CRACKED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD ASSEMBLY AND THE WINDSHIELD HEAT CONTROLLER.  REF: OPERATOR CONTROL NR USAAD98079.
